MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0196-0644(87)80244-5

Медицинская библиотека · Annals of emergency medicine · 1987

Naloxone-induced pulmonary edema.

Schwartz J A, Koenigsberg M D

Клинический случайСтатьяПеревод в очереди

Аннотация

We present the case of a 68-year-old woman with acute pulmonary edema secondary to the administration of naloxone to reverse an inadvertent narcotic overdose. The patient presented following a 12-hour history of increasingly bizarre behavior and confusion. A total IV dose of 1.6 mg naloxone was administered in an attempt to reverse the suspected overconsumption of a codeine-containing cough suppressant. She immediately became agitated, tachycardic, and diaphoretic; a clinical diagnosis of acute pulmonary edema was made. Following treatment with furosemide, nitroglycerin, and morphine sulfate, the patient recovered completely without further incident. Although naloxone is thought to be a safe drug with few complications, it should not be used indiscriminantly, and the smallest doses necessary to elicit the desired response should be used.

Для цитирования: Schwartz J A, Koenigsberg M D. Naloxone-induced pulmonary edema.. Annals of emergency medicine. 1987. DOI: 10.1016/s0196-0644(87)80244-5.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.